Works matching DE "NONDIFFERENTIABLE functions"
Results: 141
Descent method for monotone mixed variational inequalities.
- Published in:
- Calcolo, 2008, v. 45, n. 1, p. 1, doi. 10.1007/s10092-008-0140-9
- By:
- Publication type:
- Article
Critical points for functionals with quasilinear singular Euler-Lagrange equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 159, doi. 10.1007/s00526-012-0514-3
- By:
- Publication type:
- Article
On a variational problem with non-differentiable constraints.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 29, n. 1, p. 119, doi. 10.1007/s00526-006-0061-x
- By:
- Publication type:
- Article
Lagrangian Relaxation via Ballstep Subgradient Methods.
- Published in:
- Mathematics of Operations Research, 2007, v. 32, n. 3, p. 669, doi. 10.1287/moor.1070.0261
- By:
- Publication type:
- Article
Interior Gradient and Epsilon-Subgradient Descent Methods for Constrained Convex Minimization.
- Published in:
- Mathematics of Operations Research, 2004, v. 29, n. 1, p. 1, doi. 10.1287/moor.1030.0062
- By:
- Publication type:
- Article
APPROXIMATIONS AND METRIC REGULARITY IN MATHEMATICAL PROGRAMMING IN BANACH SPACE.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 2, p. 390, doi. 10.1287/moor.18.2.390
- By:
- Publication type:
- Article
GLOBAL REGULARITY THEOREMS.
- Published in:
- Mathematics of Operations Research, 1988, v. 13, n. 2, p. 243
- By:
- Publication type:
- Article
LARGE-SCALE PORTFOLIO OPTIMIZATION.
- Published in:
- Management Science, 1984, v. 30, n. 10, p. 1143, doi. 10.1287/mnsc.30.10.1143
- By:
- Publication type:
- Article
Una nueva faceta geométrica de la función no diferenciable de Riemann.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2021, v. 24, n. 2, p. 273
- By:
- Publication type:
- Article
Adaptive limited memory bundle method for bound constrained large-scale nonsmooth optimization.
- Published in:
- Optimization, 2010, v. 59, n. 6, p. 945, doi. 10.1080/02331930902884398
- By:
- Publication type:
- Article
AN L<sup>p</sup> DIFFERENTIABLE NON-DIFFERENTIABLE FUNCTION.
- Published in:
- Real Analysis Exchange, 2004, v. 30, n. 2, p. 747
- By:
- Publication type:
- Article
Robust hypothesis tests for M-estimators with possibly non-differentiable estimating functions.
- Published in:
- Econometrics Journal, 2015, v. 18, n. 1, p. 95, doi. 10.1111/ectj.12041
- By:
- Publication type:
- Article
An algorithm for a minimum fuel control problem.
- Published in:
- International Journal of Control, 1999, v. 72, n. 5, p. 435, doi. 10.1080/002071799221073
- By:
- Publication type:
- Article
STRONG LAW OF LARGE NUMBERS FOR RANDOM VARIABLES WITH SUPERADDITIVE MOMENT FUNCTION.
- Published in:
- Naukovi visti NTUU - KPI, 2012, v. 84, n. 4, p. 39
- By:
- Publication type:
- Article
Clark--Ocone Type Formulas in the Meixner White Noise Analysis for Non-Differentiable by Hida Chance Quantities.
- Published in:
- Naukovi visti NTUU - KPI, 2011, v. 2011, n. 5, p. 56
- By:
- Publication type:
- Article
Clark-Ocone Type Formulas in the Meixner White Noise Analysis for Non-Differentiable by Hida Chance Quantities.
- Published in:
- Naukovi visti NTUU - KPI, 2011, v. 2011, n. 4, p. 56
- By:
- Publication type:
- Article
Total variation image deblurring with space-varying kernel.
- Published in:
- Computational Optimization & Applications, 2017, v. 67, n. 3, p. 521, doi. 10.1007/s10589-017-9901-1
- By:
- Publication type:
- Article
Inexact stabilized Benders' decomposition approaches with application to chance-constrained problems with finite support.
- Published in:
- Computational Optimization & Applications, 2016, v. 65, n. 3, p. 637, doi. 10.1007/s10589-016-9851-z
- By:
- Publication type:
- Article
The prize collecting Steiner tree problem: models and Lagrangian dual optimization approaches.
- Published in:
- Computational Optimization & Applications, 2008, v. 40, n. 1, p. 13, doi. 10.1007/s10589-007-9072-6
- By:
- Publication type:
- Article
Univariate Global Optimization with Multiextremal Non-Differentiable Constraints Without Penalty Functions.
- Published in:
- Computational Optimization & Applications, 2006, v. 34, n. 2, p. 229, doi. 10.1007/s10589-005-3906-x
- By:
- Publication type:
- Article
Multidimensional Watson lemma and its applications.
- Published in:
- Mathematical Notes, 2016, v. 99, n. 3/4, p. 406, doi. 10.1134/S0001434616030093
- By:
- Publication type:
- Article
Integration by Parts without Differentiation.
- Published in:
- Mathematics Magazine, 2012, v. 85, n. 3, p. 211, doi. 10.4169/math.mag.85.3.211
- By:
- Publication type:
- Article
Quasi-Duality Result and Linearization in Multiobjective Quasiconvex Programming.
- Published in:
- Journal of Mathematical Extension, 2021, v. 15, n. 4, p. 1
- By:
- Publication type:
- Article
Duality for Non-differentiable Multi-objective Fractional Variational Problem.
- Published in:
- Journal of Mathematical Extension, 2017, v. 11, n. 4, p. 45
- By:
- Publication type:
- Article
ON OPTIMALITY CONDITIONS AND DUALITY FOR NON-DIFFERENTIABLE INTERVAL-VALUED PROGRAMMING PROBLEMS WITH THE GENERALIZED (F, ρ)-CONVEXITY.
- Published in:
- Journal of Industrial & Management Optimization, 2018, v. 14, n. 3, p. 895, doi. 10.3934/jimo.2017081
- By:
- Publication type:
- Article
STRONG DUALITY THEOREM FOR MULTIOBJECTIVE HIGHER ORDER NONDIFFERENTIABLE SYMMETRIC DUAL PROGRAMS.
- Published in:
- Journal of Industrial & Management Optimization, 2013, v. 9, n. 3, p. 525, doi. 10.3934/jimo.2013.9.525
- By:
- Publication type:
- Article
OPTIMALITY CONDITIONS AND DUALITY IN NONDIFFERENTIABLE INTERVAL-VALUED PROGRAMMING.
- Published in:
- Journal of Industrial & Management Optimization, 2013, v. 9, n. 1, p. 131, doi. 10.3934/jimo.2013.9.131
- By:
- Publication type:
- Article
UNILATERAL GLOBAL INTERVAL BIFURCATION FOR KIRCHHOFF TYPE PROBLEMS AND ITS APPLICATIONS.
- Published in:
- Communications on Pure & Applied Analysis, 2018, v. 17, n. 1, p. 21, doi. 10.3934/cpaa.2018002
- By:
- Publication type:
- Article
Impossibility Results for Nondifferentiable Functionals.
- Published in:
- Econometrica, 2012, v. 80, n. 4, p. 1769, doi. 10.3982/ECTA8681
- By:
- Publication type:
- Article
ON A PROBLEM OF MATHEMATICAL PHYSICS EQUATIONS.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2018, v. 11, n. 2, p. 169
- By:
- Publication type:
- Article
Second-Order Duality For a Class of Nondifferentiable Continuous Programming Problems.
- Published in:
- European Journal of Pure & Applied Mathematics, 2012, v. 5, n. 3, p. 390
- By:
- Publication type:
- Article
On Mixed Type Duality for Nondifferentiable Multiobjective Variational Problems.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 1, p. 81
- By:
- Publication type:
- Article
Non-differentiability of alpha function at the boundary of flat.
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 8, p. 1341, doi. 10.1007/s10114-014-3134-3
- By:
- Publication type:
- Article
Generalized (ρ, θ)-η Invariant Monotonicity and Generalized (ρ, θ)-η Invexity of Nondifferentiable Functions.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/393940
- By:
- Publication type:
- Article
Second-order multi-objective non–differentiable Schaible type model and its duality relation under (K xQ)–C–type–I functions.
- Published in:
- International Journal of Modelling & Simulation, 2021, v. 41, n. 5, p. 397, doi. 10.1080/02286203.2021.1983966
- By:
- Publication type:
- Article
The relationship between theorems of the alternative, least norm problems, steepest descent directions, and degeneracy: A review.
- Published in:
- Annals of Operations Research, 1993, v. 46/47, n. 1-4, p. 11, doi. 10.1007/BF02096256
- By:
- Publication type:
- Article
Second Order Symmetric Duality for Nondifferentiable Minimax Mixed Integer Programs.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2005, v. 29, n. 5, p. 843
- By:
- Publication type:
- Article
Existence and uniqueness of weak positive solution for essential singular elliptic problem involving the square root of the Laplacian.
- Published in:
- Journal of Nonlinear Sciences & Applications (JNSA), 2018, v. 11, n. 10, p. 1149, doi. 10.22436/jnsa.011.10.04
- By:
- Publication type:
- Article
Properly efficient solutions to non-differentiable multiobjective optimization problems.
- Published in:
- Proyecciones - Journal of Mathematics, 2018, v. 37, n. 3, p. 429, doi. 10.4067/S0716-09172018000300429
- By:
- Publication type:
- Article
Higher order duality in nondifferentiable fractional programming involving generalized convexity.
- Published in:
- Journal of Computational Analysis & Applications, 2013, v. 15, n. 8, p. 1444
- By:
- Publication type:
- Article
Second order α-univexity and duality for nondifferentiable minimax fractional programming.
- Published in:
- Journal of Computational Analysis & Applications, 2013, v. 15, n. 7, p. 1272
- By:
- Publication type:
- Article
Higher order duality in nondifferentiable fractional programming involving generalized convexity.
- Published in:
- Journal of Computational Analysis & Applications, 2013, v. 15, n. 1, p. 1444
- By:
- Publication type:
- Article
Second order α-univexity and duality for nondifferentiable minimax fractional programming.
- Published in:
- Journal of Computational Analysis & Applications, 2013, v. 15, n. 1, p. 1272
- By:
- Publication type:
- Article
Sufficiency and duality in nondifferentiable multiobjective programming involving higher order strong invexity.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0819-9
- By:
- Publication type:
- Article
Symmetric duality for a higher-order nondifferentiable multiobjective programming problem.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/1029-242X-2015-3
- By:
- Publication type:
- Article
A New Approach for Multiple-Response Optimization.
- Published in:
- Quality Engineering, 2005, v. 17, n. 4, p. 621, doi. 10.1080/08982110500225505
- By:
- Publication type:
- Article
The Exactness Property of the Vector Exact l 1 Penalty Function Method in Nondifferentiable Invex Multiobjective Programming.
- Published in:
- Numerical Functional Analysis & Optimization, 2016, v. 37, n. 12, p. 1465, doi. 10.1080/01630563.2016.1233118
- By:
- Publication type:
- Article
ON AN ALGORITHM IN NONDIFFERENTIAL CONVEX OPTIMIZATION.
- Published in:
- Yugoslav Journal of Operations Research, 2013, v. 23, n. 1, p. 59, doi. 10.2298/YJOR110501024D
- By:
- Publication type:
- Article
A NEW FORMULA FOR ADOMIAN POLYNOMIALS AND THE ANALYSIS OF ITS TRUNCATED SERIES SOLUTION FOR FRACTIONAL NON-DIFFERENTIABLE INITIAL VALUE PROBLEMS.
- Published in:
- ANZIAM Journal, 2013, v. 55, n. 1, p. 69, doi. 10.1017/S1446181113000321
- By:
- Publication type:
- Article
Nonconvex Structures in Nonlinear Programming.
- Published in:
- Operations Research, 2004, v. 52, n. 3, p. 368, doi. 10.1287/opre.1030.0102
- By:
- Publication type:
- Article